# SDR DHL2002806013

- Difficulty date: September 11, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN NR 3 LOOP-B IS SELECTED MASTER FIRE WARNING LIGHT AND BELL ARE CONTINUOUSLY ACTUATED.  LIGHT AND BELL ARE TERMINATED WHEN LOOP-A IS SELECTED.  T/S RANG OUT EACH SECTION OF LOOP WITH METER AND NO DEFECTS NOTED.  CLEANED AND RESECURED CONNECTORS AND SYS OPS CK'S GOOD PER MM REF 20-10-1.
